MathSciNet Relay Station
MathSciNet bibliographic data
MR2020643 93B05 (93C20)
Negreanu, Mihaela; Zuazua, Enrique Uniform boundary controllability of a discrete 1-D wave equation. Optimization and control of distributed systems. Systems Control Lett. 48 (2003), no. 3-4, 261–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement